# SDR AUS20020507

- Difficulty date: May 30, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: 12136643
- Condition: Cracked
- Location: Fuselage Main, K
- Part time: 12,223 cycles
- Component: Fuselage Main, K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FUSELAGE RH KEEL MEMBER CRACKED IN UPPER FLANGE.
